# SDR UALA2010110504105

- Difficulty date: November 5, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 46,930 hours, 13,085 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1666
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1666 AT FLOOR LEVEL, SUPPORT CORRODED 8 INCHES TO THE RT OF WATER VALVE. (RT OF CTR LINE).  CORROSION ON HAT SECTION STA 1666 IS BEYOND LIMITS.  STARTED TO REMOVE CORROSION, UNABLE TO REMOVE ALL OF IT DUE TO ACCESSABILITY AND FLOORBOARD.  NEED TO REMOVE GALLEY AND FLOORBOARD.  CORROSION REPORTED TO BE BELOW AFT GALLEY FLOOR AREA. PICTURES ON RVI. ACP LOG 001 ON WU B4916W, 1666 FLOOR SUPPORT CORROSION. LOCATED & INSTALLED SIX EACH NUTPLATES, ACP PER AMT.
